Tylenol Multi Symptom Allergy

Tylenol Multi Symptom Allergy. Allergies are a number of conditions caused by hypersensitivity of the immune system to typically harmless substances in the environment. These diseases include hay fever, food allergies, atopic dermatitis, allergic asthma, and anaphylaxis. Symptoms may include red eyes, an itchy rash, sneezing, a runny nose, shortness of breath, or swelling. Food intolerances and food poisoning are separate conditions. Read more …

Tylenol Multi Symptom Allergy

Find out more information about Tylenol Multi Symptom Allergy:

Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Acetaminophen (APAP) is a non-aspirin pain reliever and fever reducer. Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing. The Tylenol Allergy Multi-Symptom Nighttime brand name has been discontinued in the U.S. If generic versions of this product have been approved by the FDA,

Related Article: Tylenol Multi Symptom Allergy

Medscape – Indication-specific dosing for Tylenol Allergy Multi-Symptom, Dristan Cold (acetaminophen/chlorpheniramine/phenylephrine), frequency-based Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg in 24 hours, which is the maximum daily

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg in 24 hours, which is the maximum daily Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver

Acetaminophen is a pain reliever and fever reducer. Acetaminophen, diphenhydramine, and phenylephrine is a combination medicine used to treat headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu. Allergy Multi-Symptom Relief Cool Ice. GoodSense Allergy Multi-Symptom Caplets Cool Ice contain acetaminophen for pain relief, phenylephrine HCI to relieve sinus pressure and nasal congestion, and chlorpheniramine maleate to relieve sneezing, runny nose and itchy, watery eyes.

Each TYLENOL® Allergy Complete Multi-Symptom Caplet with Cool Burst™ and Gelcap contains acetaminophen 500 mg, chlorpheniramine maleate 2 mg, and